# SDR AWXA200201056

- Difficulty date: October 7, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 651960337
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-20 CHECK A 1/2 INCH CRACK WAS FOUND ON CREASE BEAM STRINGER 17 LT, BS 360 - BS 380. MAINTENANCE REMOVED WEBS BETWEEN BS 360 TO BS 400 AND BS 400 TO BS 420; CUT STRINGER 17 AT BS 396; FABRICATED A REPAIR ANGLE; INSTALLED STRINGER REPAIR AND WEBS IAW B737-200 SRM 51-40-4, FIG. 1, PG. 1, AND SRM 51-30-2, PG. 2.
